Robitussin Mucus Relief Double Action 200ml
Robitussin Mucus Relief Double Action Syrup provides symptomatic relief from congested chest and COUGHhs due to common cold. And because it contains two major ingredients Guaiphenesin and Bromhexine Hydrochloride it Helps in breaking down mucus at the same time loosen chest Supplements . It has been formulated as non-drowsy to make it more friendly to children and people who are on the go.
Are you aware that there are many reasons why a person COUGHhs? It is not always the case that he is experiencing chest Supplements or mucus build, although these may be the most common reasons. Mucus buildup is one of the underlying factors why someone contract bacterial or viral infection. When the mucus starts building up in the lungs, it is very easy to trap in bacteria and viruses that we breathe in.
In order to prevent this, it is best to take an effective COUGHh formula like Robitussin Mucus Relief Double Action. It provides relief from Supplements and COUGHh by expelling the mucus.What are the benefits and features of Robitussin Mucus Relief Double Action?
What are the active ingredients?
- It Helps in breaking down the mucus and loosening the chest Supplements .
- It has been formulated non-drowsy.
- It has been formulated sugar-free.
- It has been designed with child resistant cap for added protection against tampering.
- Each 10ml of Oral liquid contains:
- Guaiphenesin 200mg
- Bromhexine Hydrochloride 8mgen
Sodium Denzoate, Saccharin Sodium, Sorbitol (10.5g/30ml) which may have a laxative effect or cause diarrhea.Direction for Use:
- Adults and children 12 years old and older are recommended to take 10ml every 8 hours .
- Children 6 years old under 12 years old are advised to take 5ml. every 8 hours.
- It is highly recommended to use the measuring cup included for accurate dose measurement.
No need to find a park at your local shop, buy Robitussin Mucus Relief Double Action online at a great price shipping nationwide to your door.
- Are there any warnings and precautions?
- Store in a cool dry place.
- Keep it away from the sight and reach of young children.
- Do not exceed 3 doses in a period of 24 hours.
- It is not intended for children under 6 years old.
- It is not intended for those with known hypersensitivity to any of the ingredients.
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
Easy 60 Day Returns
We stand behind every product we sell. MORE HERE